# SDR SWAA2022021874486

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; #8 L/E SLAT SS 451.97; HAS SIGNS OF CRACK; AND SMOKING FASTENERS. / FOUND 1 EA. HOLE CRACKED IN SKIN ONLY. REMOVED DAMAGE AND REPAIRED IAW SRM 51-40-02-0G-0 AND SRM 57-42-01-2R-8 AND DWG 114A5010
